MAUDE Adverse Event Report: ANGIODYNAMICS MINI STICK MAX; VESSEL DILATOR

ANGIODYNAMICS MINI STICK MAX; VESSEL DILATOR
Catalog Number 45785
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the reported defective device was not returned, angiodynamics is unable to perform a device evaluation.The customer's reported complaint description cannot be confirmed.No sample was returned for evaluation.Without receiving product for evaluation, we are unable to definitively determine a root cause for this incident.A root cause for the reported event could not be determined.A potential root cause for this type of guidewire failure mode is end user pulling the guidewire back against the needle.This is cautioned against in the dfu.The device is a supplied component from (b)(4) components.The supplier was made aware of this event via (b)(4).Without a reported lot number, the supplier was unable to provide a device history records review.The device history records for the lots obtained through the ship history report (packaging lots) were reviewed.The review confirms that the lots met all material, assembly and performance specifications.Labeling review: dfu states: precautions · do not advance or withdraw a guidewire against resistance until the cause of the resistance has been determined.Excessive force against resistance may result in guidewire damage or vessel perforation.Caution: the guidewire should not be withdrawn through the introducer needle.If the guidewire must be withdrawn while still inside the needle, simultaneously remove both the needle and the wire as a unit to prevent the needle from damaging the guidewire a review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).
 
Event or Problem Description
An end user reported an issue with a micro-puncture kit.During a procedure, the tip of the access wire sheared off during vascular access.The physician tried to snare the part of the wire that came off but was unsuccessful.No further information was provided.It was indicated that the reported device is not available to be returned to the manufacturer for evaluation.There was no report of permanent patient harm or injury.

Brand Name
MINI STICK MAX
Common Device Name
VESSEL DILATOR
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls, ny 12801 NY 12801
MDR Report Key11429666
Report Number1317056-2021-00057
Device Sequence Number14456559
Product Code DRE
UDI-Device IdentifierH965457851
UDI-PublicH965457851
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K132713
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number45785
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;